MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM G; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 HI-WALL E1 LINER 36MM G; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Report source: (b)(6).Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the clinician used our liner installation tool and followed the surgical technique for proper liner installation, and the time used exceeded twenty (20) minutes and still could not match the installation lock, and finally the replacement liner was successfully installed with another liner.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4).Complaint sample was evaluated and the reported event was confirmed.Device history record (dhr) was reviewed and no discrepancies were found.Root cause was unable to be determined.A g7 hi-wall e1 liner 36mm g, part # 010000937 from lot 6984488, was returned and evaluated against the complaint.Visual inspection found gouging on the sidewall of the liner within the area of the scallops.An indentation is present through the scallops of the elevated portion of the liner.Scratching and scuffing were observed on the outer radius.The barb is visually undamaged.The liner was found to be conforming to specifications during manufacturing.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
G7 HI-WALL E1 LINER 36MM G
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13047576
Report Number0001825034-2021-03355
Device Sequence Number1854465
Product Code PBI
UDI-Device Identifier00880304527126
UDI-Public(01)00880304527126(11)210317(17)260317(10)698448
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/17/2026
Device Model NumberN/A
Device Catalogue Number010000937
Device Lot Number6984488
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/15/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2021
Supplement Date Received by Manufacturer03/10/2022
Initial Report FDA Received Date12/20/2021
Supplement Report FDA Received Date03/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight76 KG